# SDR HEEA967607

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Weak
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WEAK. FOUND FREQUENCY FALLS OFF LINE WHEN VIBRATED.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED, COOKED UNIT UNDER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
